# SDR ASAA2022031537778

- Difficulty date: March 15, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 62,515 hours, 25,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 111A1202
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AC BAY 663 BULKHEAD ATTACH ANGLE CRACKED IN VERTICAL LEG 2ND FASTNER OUT FROM KEEL BEAM. GROUNDED - YES. REPAIRED ATTACH ANGLE AT L/H AC B 663 IAW BOEING 737-900 SRM 57-10-10-2R-5.
